Kodai Mathematical Seminar Reports

On a conformal transformation of a Riemannian manifold

Hitosi Hiramatu

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 22, Number 2 (1970), 138-141.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846110

Digital Object Identifier
doi:10.2996/kmj/1138846110

Mathematical Reviews number (MathSciNet)
MR0270303

Zentralblatt MATH identifier
0194.52904

Subjects
Primary: 53.72

Citation

Hiramatu, Hitosi. On a conformal transformation of a Riemannian manifold. Kodai Math. Sem. Rep. 22 (1970), no. 2, 138--141. doi:10.2996/kmj/1138846110. https://projecteuclid.org/euclid.kmj/1138846110


Export citation

References

  • [1] HIRAMATU, H., Riemannian manifolds and conformal transformation groups. Tensor 8 (1958), 123-150.
  • [2] ISHIHARA, S., AND M. UBATA, On the group of conformal transformations of Riemannian manifold. Proc. Japan Acad. 31 (1955), 426-429.